# SDR 2000UALA00242

- Difficulty date: May 10, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 14,011 hours, 2,185 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Row 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT (FLOOR PROX) AT 2F MISSING.  REPLACED LIGHT ASSEMBLY AT 2F, OPERATIONAL CHECK NORMAL.
